# SDR CALA2021100601776

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 51,793 hours, 18,276 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta120.30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER SKIN STAB SIA 120.30 HAS CRACK INDICAT REFERENCE FLEET CYCLE LOG PAGE 9783767. LOG PAGE FOR DIP ONLY INSTALLED REPAIR DOUBLER PER SRM 55-10-01-2R-11, SEE FLEET CYCLE ADDED LIMITS PER SRM 55-10-01-2R-11 PARA.5A. LOG PAGE 9783767 FOR DETAILS OF WORK ACCOMPLISHED. THIS L/P FOR DIP ONLY. INITAIATED DIP TO DO THE INSPECTIONS AS GIVEN IN R/H HORIZONTAL STAB HAS A CRACK APPROX .7" AT STAB STA 120.30 TOMC-APPROVAL FROM SC1ELBYC COMMENT PERFORMED REPAIR PER SRM 55-10-01-2R-11 REPAIR TO BE INSPECTED AT A THRESHOLD OF 56,000 TOTAL FLT CYCLES AND PERFORM A LFEC AND DETAILED VISUAL INSPECTION EVERY 9000 FLT CYCLES DIP 55-DIP NEED LIMITS SRM 55-10-01-2R-11(REPAIR 11) PART 5.A. TABLE 204 AND FIG 206 Q/C REVIEWED. ATTACHED PHOTOS OF FLEET CYCLE NON ROUTINE 9783767. AT 56000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT 9000 FLIG HT CYCLES THERE AFTER, INSPECTION METHODS ARE DVI AND EXTERNAL LFEC Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
